# SDR CA050210001

- Difficulty date: February 7, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE731*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Unit
- Part number: 429333
- Part serial: 449
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXIING THE AIRCRAFT. (NORM BRAKE FAIL) MESSAGE CAME ON.  EMERGENCY BRAKE USED ON THE WAY BACK TO THE MAINTENANCE FACILITY.  BRAKE CONTOL UNIT REPLACED, AIRCRAFT RETURN TO SERVICE.
